| Model Number |
CD3365-40C |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin net it was noted that inappropriate auto mode switching (ams) and intermittent far field r wave oversensing resulting from bigeminal premature ventricular contractions (pvcs) were observed following the biventricular pacing.Continued monitoring since the rhythm was atypical or programming changes were recommended.There were no reported patient symptoms or consequences.
Event or Problem Description
New information received notes programming changes were made to address oversensing and auto mode switching (ams).No re-occurrence was observed.A remote check on (b)(6) 2025 was normal.The patient was stable.